# SDR 06FDEA04396

- Difficulty date: December 31, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75111
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND CRACK AT LT WING S-11 END WITH LENGTH OF APPROX  10.5".  REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG. 10 VOL.I.   FABRICATED & INSTALLED REPAIR PARTS AS PER SRM 57-20-00 FIG.10 VOL.I REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100
